... He's noticing that he is waking himself up in the middle of his sleep starting to tinkle and then he has to run for the br. Could this be a side effect of his treatment and why?
its quiet possible. you haven't given enough info, like what his dose is, is he detoxing, how old is he. Need more info. There's just too many possibilities to say with limited info. Sorry to hear that he's having a rough time. Fact is, it does happen with this opiate. it's happened to me. Fortunately I say with great joy, this is day 2 being METHADONE FREE for me. I feel your concern.To come off with less problems, the slower, the better. this stuff really hits the nerve endings. Get more info and good luck. I 'll pray for him.
i doubt it. If anything methadone makes you feel like you want to pee n you sit there for ages until it comes out. My mate tells me he has dreams where he is going to the toilet n wakes up and he is, just a natural mishap. Please stay with the site and let us know how he goes on the methadone maintenance. Constipation and severe sweating are two most common side effects. Weight gain can also happen. I wish him the best n hope it works out for him.
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi can anyone out there help me in regard's to a side effect from the methadone that I started only?
Posted 30 Aug 2009 • 2 answers
Posted 19 Nov 2010 • 1 answer
Posted 4 Apr 2011 • 13 answers
Posted 23 Feb 2013 • 3 answers
Posted 5 Jul 2016 • 0 answers